| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned. the device will be returned for analysis and further information will follow once the analysis has been completed. no conclusion can be drawn at this time.
Event or Problem Description
The customer's mother reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.The insulin pump will not be returned for analysis.